advertisement
Question
Posted by: Duduzile | 2010/09/06

Nuristerate

I have been on the Nuristerate injection for 4 years now and have stopped as I was supposed to go back on the 22nd August. Is the injection still in my system and if so how long will it take? Have my chances of getting pregnant decreased as I have been on the injection for too long now?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year for your epriods to return normally, so there is usually a delay in return to fertility.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: DUDUZILE | 2010/09/16

I just stopped Nuristerate and returned to my periods immediately. will ther be a delay in my fertility?

Reply to DUDUZILE
Posted by: gynaedoc | 2010/09/09

It can take up to a year for your epriods to return normally, so there is usually a delay in return to fertility.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement